On oblivious branching programs of linear length

Krause, Matthias ; Waack, Stephan

DOI: https://doi.org/10.1016/0890-5401(91)90039-5
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://www.academia.edu/26764104/On_oblivious_bra...
Document Type: Article
Year of publication: 1991
The title of a journal, publication series: Information and Computation
Volume: 94
Issue number: 2
Page range: 232-249
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0890-5401 , 1090-2651
Related URLs:
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Datensatz wurde nicht während einer Tätigkeit an der Universität Mannheim veröffentlicht, dies ist eine Externe Publikation.

Metadata export


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information

You have found an error? Please let us know about your desired correction here: E-Mail

Actions (login required)

Show item Show item